Disaster

Sort by:
*Treatment results may vary

I got Botox in my forhead, between my eyes and...

I got Botox in my forhead, between my eyes and around the eyes.
The day after the injections the hell started, first my lips got numb, then it spread to my face. A few hours later I got a tingling feeling in my hands and feet. And then my arms and legs felt numb and really heavy. Got a headache and my neck hurts. I feelt really sick. I failed almost everything when they did neurological tests. My eyes hurt and my eyebrows and lashes are thinning. I was healthy before the injections. Did a bloodwork one week before and everything was great. I live in Sweden and all the doctors I have met says it is because of Botox. When I ask the doctors on realself they say it's not. But there are no reason why I would experience this symptoms about 30 hours post injections when my blood work came out normal the week before that. So please be careful.
Faramarz Imanuell

1 out of 5 stars Overall rating
3 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
1 out of 5 stars Staff professionalism & courtesy
1 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful